Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 56, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jun 25, 2021, 3:42 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2021, 3:42 PM CDT (20:42 UTC)
- Expired
- Jun 26, 2021, 4:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
458 WHUS74 KCRP 252042 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 342 PM CDT Fri Jun 25 2021 GMZ230-260200- /O.NEW.KCRP.SC.Y.0056.210625T2042Z-210626T0200Z/ Bays and Waterways from Baffin Bay to Port Aransas- 342 PM CDT Fri Jun 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...Southeast winds 20 to 25 knots and choppy waters. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-260445- /O.NEW.KCRP.SC.Y.0056.210625T2042Z-210626T0900Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- 342 PM CDT Fri Jun 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT SATURDAY... * WHAT...Southeast winds 20 to 25 knots. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 4 AM CDT Saturday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 25, 1:33 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 25, 1:33 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 133 PM CDT Fri Jun 25 2021 .DISCUSSION... Updated to add Calhoun county to the SPS for 105-109F maximum Heat Index values this afternoon, given recent observations. && .AVIATION... Predominate VFR conditions this afternoon/evening, along with moderate/breezy onshore flow. A transition to MVFR ceilings, brief MVFR visibilities mainly west of U.S. 77 and east of State Road 16, and weak onshore flow, expected overnight/early Saturday morning. Expect increasing onshore flow and transition to VFR during the 15-18z Saturday period. && .PREV DISCUSSION... /Issued 642 AM CDT Fri Jun 25 2021/ AVIATION... Mainly the streamer showers have failed to materialize but still could have some isolated showers near the eastern most sites this morning. MVFR conditions should go to VFR over the next several hours. This afternoon expecting VFR and gusty conditions through the evening hours. Typical diurnal ceilings with mostly MVFR conditions developing again overnight tonight recovering shortly after sunrise. PREV DISCUSSION... /Issued 425 AM CDT Fri Jun 25 2021/ SHORT TERM (Today through Saturday)... The prevailing weather pattern for the short term is ridging aloft which will result in subsidence over South Texas. Then the high begins to will begin shifting off to the west as an inverted trough approaches from the east. Expecting another hot day today with heat indices 102 to 107 for most of the CWA and as such an SPS for heat is in effect until this evening. Tomorrow will be fairly similar for afternoon temperatures but should be the last day for triple digits for the foreseeable future. LONG TERM (Saturday Night through Thursday)... A little bit of fanfare kicks off the extended in the form of an easterly wave tracking from the north-central Gulf Saturday night to the Mid-TX Coast by Sunday afternoon, before departing South Texas Monday afternoon. Fortunately, the cold core structure of this upper low and ample shearing aloft should keep this wave from becoming anything remotely tropical. A gradual uptick in PoPs develops Sunday as this upper low reaches the coast, before increasing further on Monday and extending farther inland as the core of the 500 mb low passes overhead and PWATs jump to just over 2 inches. Anomalously high PWATs continue through the week within a continued deep SE flow regime, so daily chances for more rain continue through the end of the week with the highest chances over the eastern 1/3 of the CWA. Hazard-wise, heat indices look to hold below 105 each day thanks to lower thicknesses, and coastal flooding concerns still appear slim given recent P-ETSS guidance. MARINE... Weak to moderate onshore flow returns late Saturday night and continues through next week. An upper low will move west across the western Gulf of Mexico Sunday, then over South Texas on Monday. Deep tropical moisture with this disturbance will contribute to daily chances for showers and some thunderstorms, especially on Monday. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 76 92 77 89 75 / 0 10 10 40 30 Victoria 76 92 76 90 74 / 10 10 10 50 40 Laredo 78 102 76 97 75 / 0 0 0 10 10 Alice 75 95 74 92 73 / 0 0 10 30 20 Rockport 81 91 79 90 77 / 10 10 10 50 40 Cotulla 77 100 76 96 74 / 0 0 0 20 20 Kingsville 77 93 76 91 74 / 0 10 10 30 20 Navy Corpus 82 89 80 88 78 / 10 10 10 40 40 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && WC/87...AVIATION
Hazardous weather outlook, Jun 25, 4:50 AM CDT, 10 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 450 AM CDT Fri Jun 25 2021 TXZ229>234-239>247-342>347-442-443-447-261000- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 450 AM CDT Fri Jun 25 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Heat Index values 105-109 today across South Texas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms are possible each day, with the greatest coverage on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-261000- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 450 AM CDT Fri Jun 25 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Daily chances for thunderstorms are expected, with numerous thunderstorms possible on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 25, 1:23 PM CDT, 2 hours 19 minutes before
Special Weather Statement...UPDATED National Weather Service Corpus Christi TX 123 PM CDT Fri Jun 25 2021 TXZ229>234-239>247-342>344-346-347-260000- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Coastal Refugio- Coastal Calhoun- Including the cities of Cotulla, Calliham, Cross, Loma Alta, Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, San Diego, Alice, Orange Grove, Kingsville, Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca 123 PM CDT Fri Jun 25 2021 ...MAXIMUM HEAT INDEX VALUES BETWEEN 105 AND 109 DEGREES ARE EXPECTED THIS AFTERNOON... The combination of expected temperature and relative humidity values will result in maximum Heat Index values between 105 and 109 degrees this afternoon over South Texas. Residents with outdoor activities planned are urged to drink plenty of water, wear light weight and light colored clothing and take frequent breaks from the heat. Young children and pets should never be left unattended in vehicles under any circumstances. This is especially true during warm or hot weather when car interiors can reach lethal temperatures in a matter of minutes. 87
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.